So I need help about what to do with my


Q: So I need help about what to do with my stress. First to start things off, I watch individuals (special needs people) 3 of them over night for 4 nights for 64 hours a week. Secondly I'm an infantryman in the national guard so half the time I am off on weekends I have to spend time doing military training. I have a car I just recently got and it keeps messing up and I have to keep putting hundreds of dollars into it and and up having to walk everywhere. I have a home I rent but the landlord keeps messing me over and I have to give her more money. I make around 450$ a week and I recently turned 22. Out of that 450$ I have to pay 150$ a week to pay my aunt back for loaning me the money to get the car. I also have to pay 200 a month for car insurance and 125 a month for the actual car payment. My home I just recently got is 430 a month and I ended up having to give her an extra 100 for the deposit and another 130 because she said I didn't pay the rent in full even though I did. I already have extremely bad nerve problems and shake extremely bad and have never been treated for it. I currently live with my mom and my girlfriend and I've had to for almost 6 months. I love my girlfriend more than anything in this whole earth and beyond but she is somewhat mean to me and adds onto my stress. My mom keeps bringing up all my bills constantly every single day and it adds onto all my stress. It has been starting to make me always have a migraine and make me feel like I'm going to have a heart attack at times. I need help. What can I do?

Symptoms:  Migraines, feeling constantly exausted, dizziness, and extreme heart ache

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 45-year-old son has been experiencing paranoia for the last 48 to 60 hours . what can we do?

Q: Can you get hepatitis c from a patient who is on medication that scratched you?

Q: I have recently developed meralgia paresthetica and suprascapular nerve entrapment at the same time and am wondering ...

Q: Can I have schizophrenia like symptoms on withdrawal from nexito forte after being on it for two and half years

Q: Sir after taking mensovit plus will my period be regular in time


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon